Tetyana Kadankova's homepage

Tetyana Kadankova

Professor of Mathematics

Contact Information

  • Address : Vrije Universiteit Brussel
    Department of Mathematics
    Pleinlaan 2
    B-1050 Brussels
    BELGIUM
  • Office : 6G316
  • Telephone : +32 2 629 34 68
  • Fax : +32 2 629 34 95
  • Email : tkadanko(at)vub.ac.be
Top

Teaching: Academic Year 2012/2013

First semester

  • "Wiskundige Statistiek" Bachelor 3 in Mathematics
  • "Statistics for Actuarial Sciences" Master in Financial Mathematics (VUB/UA)
    ManamMa in Actuarial Sciences (VUB/UGent)

Second semester

  • "Numerieke Wiskunde" Bachelor 1 in Sciences
  • "Onderwerpen in Financiele en Actuariele Wiskunde"
    Master in Financial Mathematics (VUB/UA)
    ManaMa Actuarial Sciences (VUB/UGent)
  • "Levy processen" Master in Mathematics (VUB/UA)
Top

Research Topics

  • Levy processes
  • Two-sided exit problems
    -first passage times
    -overshoots
    -sojourn time within a band
    -asymptotics
  • risk processes
  • applications in finance
    -exponential Levy models
    -pricing of exotic options
    -credit risks
Top

Research: Recent articles

  • Kadankov, V. and Kadankova T. (2004) On the distribution of duration of stay in an interval by a semi-continuous process with independent increments. Rand. Operat. Stoch. Equa. 312(4), 361-384. pdf
  • Kadankov V. F., Kadankova T. (2005). On the distribution of the first exit time from an interval and the value of overshoot through the borders for processes with independent increments and random walks. Ukr. Math. J. 57(10), 1359-1384. pdf
  • Kadankov V.F., Kadankova T. (2005). Intersections of an interval by a process with independent increments Theor. of Stoch. Proc. 11(1-2), 54-68. pdf
  • Kadankova T. and Veraverbeke N. (2007). On several two-boundary problems for a particular class of Levy processes. J. Theor. Prob. 20(4), 1073-1085. pdf
  • Kadankov, V. and Kadankova T. (2007) Two-boundary problems for semi-Markov walk with a linear drift. Rand. Operat. Stoch. Equa. 15, 223-251. pdf
  • Kadankov V. and Kadankova T. (2008).S A two-sided exit problem for a difference of a Poisson process and a renewal process with a discrete phase space. Stoch. Models 24(1), 152-172. pdf
  • Kadankov V. and Kadankova T. (2008). Exit problems for the difference of a compound Poisson process and a compound renewal process. Queueing Systems 59,271-296. pdf
  • Kadankov, V., Kadankova, T. and Veraverbeke, N. (2009). Intersections of an interval by a difference of a compound Poisson process and a compound renewal process. Stoch. Models, 25(2), 1--31 pdf
  • Kadankov, V. and Kadankova, T. (2010). Busy period, virtual waiting time and number of the customers in G^{delta}| M^{kappa}|1|B system. Queueing Systems 65(2), 175--209 pdf
  • Kadankova, T. (2012). Two-sided exit problem with semi-random boundaries. (Submitted) pdf
  • Kadankova, T, Leonnko G. (2011). Ruin problem for the Ornstein-Uhlenbeck process. Working paper
Most of my papers can also be downloaded via Arxiv Top

Administrative tasks:

  • Erasmus Coordinator for Department of Mathematics (2012-2013)
Top

Links

Some colleagues

Some Probability and Statistics Links

Top

last updated on December 12, 2012